Research

Home
Southern Illinois University

CONTACT

SIU.EDU

College of Science

2016 publications

Peer-Reviewed Journal Articles


H. Schurz and A. Talafha: Existence , uniqueness, and energy of modified stochastic sine-Gordon equation with multiplicative noise on one-dimesional domain, Contemporary Mathematics 668 (2016), p. 179-197. 

Choiy, Kwangho, David Goldberg: Invariance of R-groups between p-adic inner forms of quasi-split classical groups, Trans. Amer. Math. Soc. 368 (2016), no. 2, 1387–1410

Choiy, Kwangho: Generalized pseudo-coefficients of discrete series of p-adic groups, Asian J. of Math. 20 (2016), no. 5, 969-988 

Earnest, A.G.; Fitzgerald, Robert W.; The order of binary quadratic forms from representation numbers. Int. J. Number Theory 12 (2016), no. 3, 679-690.

Gumus, M and Xu, J, On common diagonal Lyapunov solutions, Linear Algebra and Its Applications, 507: 32-50, 2016

Gumus, M and Xu, J, Some new results related to $\alpha$-stbility, Linear and Multilinear Algebra, DOI 10.1080/03081087.2016.1183562.

J. T. Cronin, J. D. Reeve, D. Xu, M. Xiao and H. N. Stevens, 2016. Variable prey development time suppresses predator-prey cycles and enhances stability. Ecology Letters, 19: 318-327. DOI: 10.1111/ele.12572. On-line supplementary material.

MR3461397 Pending Liu, Jun; Xiao, Mingqing A new semi-smooth Newton multigrid method for control-constrained semi-linear elliptic PDE problems. J. Global Optim. 64 (2016), no. 3,451–468. 49M15 (49K20 49M05 65N55)

MR3454214 Reviewed Liu, Jun; Huang, Yu; Sun, Haiwei;Xiao, Mingqing Numerical methods for weak solution of wave equation with van der Pol type nonlinear boundary conditions. Numer. Methods Partial Differential Equations 32 (2016), no. 2, 373–398. 65M06 (35L05 35L20 37L05)

MR3441344 Pending Liu, Jun;Xiao, Mingqing A leapfrog semi-smooth Newton-multigrid method for semilinear parabolic optimal control problems. Comput. Optim. Appl. 63 (2016), no. 1, 69–95. 49M25 (49K20 49M05)

Lochana Siriwardena and Harry Randolph Hughes. Squared Bessel process with delay. Probability on Algebraic and Geometric Structures, Contemporary Mathematics Volume 668, American Mathematical Society, 2016.

Second Quantization of Recurrences, Philip Feinsilver, John P. McSorley, in Graph Polynomials, eds. Y.Shi,  M. Dehmer, X.Li, I.Gutman,  Chapman Hall/ CRC Press (2016), pp.61-76.
John P. McSorley, Smallest labelled class and largest automorphism group of a tree  T(s,t) . Bulletin of the Institute of Combinatorics and its Applications, (2016) v.77 pp.71--84. 

L. Wang, D. Zhou, Z. Liu, D. Xu and X. Zhang, 2016. Media alert in an SIS epidemic model with logistic growth. J. of Biological Dynamics. DOI: 10.1080/17513758.2016.1181212.

Neuman, Edward. Some properties of the generalized Jacobian elliptic functions II, Integral Transforms Spec. Funct. 27 (2016), 101-110.

Neuman, Edward; Inequalities involving hyperbolic functions and trigonometric functions. J. Internet. Math. Virtual Inst., 6 (2016), no. 2, 209-217.

Neuman, Edward; On two bivariate elliptic means. J. Math. Inequal. (2016), in press.

Neuman, Edward; Inequalities and bounds for a certain bivariate elliptic means. Math. Inequal. Appl. (2016), in press. Proc. MIA – 2015 Conference, Mostar, in press.

Neuman, Edward; Some properties of the generalized Jacobian elliptic functions III, Integral Transforms Spec. Funct. (2016), DOI:10.1080/10652469.2016.1210144.

Sriram, T.N.; Samadi, S. Yaser A robust sequential fixed-width confidence intervale for count data based on Bhattacharya-Hellinger distance estimator. Sequential Analysis, 35:1 (2016), 84-107.

Budzban, G., Hughes, H.R. and Schurz, H. (eds): Probability on Algebraic and Geometric Structures, Contemporary Mathematics Volume 668, American Mathematical Society, Providence, Rhode Island, pp. 222, 2016.

Refereed Journal 2016 Publication: Schurz, H. and Talafha, A., Existence, uniqueness, and energy of modified stochastic sine-Gordon equation with multiplicative noise on one-dimensional domain, Contemporary Mathematics 668 (2016), p. 179-197.

Xu, J and Rajasingam, P., New unified matrix upper bound on the solution of the continuous coupled algebraic Riccati equation, Journal of the Franklin Institute, 353: 1233-1247, 2016.

Y. Chang, X. Wang and D. Xu, 2016. Bifurcation analysis of a power system model with three machines and four buses. I. J. of Bifurcation and Chaos, 26(5):1650082. DOI: 10.1142/S0218217416500826.

MR3466733 Indexed Zhou, Bin; Chu, Delin; Saak, Jens; Xiao, MingQing Matrix equations with application to control theory [Editorial]. J. Franklin Inst. 353 (2016), no. 5, 971–973. 93-06 (15-06)